# SDR USAA070504

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN BS 328 AND 344, LBL 11 FLOOR SUPPORT.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-10-02; CORROSION TASK C53-107-01; LEVEL 2   DEFECT SIZE: 16".
